Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Porous Media
Impact-faktor: 1.49 5-jähriger Impact-Faktor: 1.159 SJR: 0.43 SNIP: 0.671 CiteScore™: 1.58

ISSN Druckformat: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volumen 23, 2020 Volumen 22, 2019 Volumen 21, 2018 Volumen 20, 2017 Volumen 19, 2016 Volumen 18, 2015 Volumen 17, 2014 Volumen 16, 2013 Volumen 15, 2012 Volumen 14, 2011 Volumen 13, 2010 Volumen 12, 2009 Volumen 11, 2008 Volumen 10, 2007 Volumen 9, 2006 Volumen 8, 2005 Volumen 7, 2004 Volumen 6, 2003 Volumen 5, 2002 Volumen 4, 2001 Volumen 3, 2000 Volumen 2, 1999 Volumen 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v19.i9.50
pages 811-819

VALIDITY OF PARAMETRIC RESTRICTIONS TO THE MODIFIED BUCKLEY-LEVERETT EQUATIONS

Gabriel de Moraes
Programa de Pos-Graduacao em Engenharia de Defesa, Instituto Militar de Engenharia, Praca General Tiburcio 80, Rio de Janeiro, RJ 22290-270, Brazil
Renan de S. Teixeira
Programa de Pos-Graduacao em Engenharia de Defesa, Instituto Militar de Engenharia, Praca General Tiburcio 80, Rio de Janeiro, RJ 22290-270, Brazil; Current address: Lacad - Dinam - INMETRO, Av. Nossa Senhora das Gracas 50, Predio 06, Duque de Caxias, RJ 25250-020, Brazil
Leonardo S. de B. Alves
Laboratorio de Mecanica Teorica e Aplicada, Departamento de Engenharia Mecanica, Universidade Federal Fluminense, Rua Passo da Patria 156, bloco E, sala 216, Niteroi, RJ 24210-240, Brazil

ABSTRAKT

A modified version of the regularized Buckley-Leverett equation is studied. It is shown that adequate numerical schemes with nonlinear numerical stability properties should be employed to capture the different compressible and under-compressive shock waves, as well as rarefaction waves, present in this model. Otherwise, unphysical non-monotonic behavior will be artificially produced, which might lead to an incorrect physical interpretation of the problem under study. An example is shown where this oscillatory behavior led to the imposition of an unnecessary restriction on the possible values of the regularization parameter of this model. The schemes presented here can and have been extended to more complex flow models.